MAUDE Adverse Event Report: ENCORE MEDICAL L.P RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ENCORE MEDICAL L.P RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 509-01-032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to patient was too tight.
 
Additional Manufacturer Narrative
The reason for this revision surgery, the agent reported "(patient was too tight)".The previous surgery and the surgery detailed in this event occurred 7 months apart.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to tightness.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.

Brand Name
RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key17302524
Report Number1644408-2023-00915
Device Sequence Number3874960
Product Code PHX
UDI-Device Identifier00888912144612
UDI-Public00888912144612
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Model Number509-01-032
Device Catalogue Number509-01-032
Device Lot Number381P1132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-02-001 LOT: 192H1072; 508-32-103 LOT: 864C5241; 520-01-010 LOT: 455G1309
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale